Posted by medamorphosis on October 9, 2010, at 11:45:24
In reply to Re: Diphenhydramine contra-indications?, posted by ed_uk2010 on October 9, 2010, at 10:30:02
> So are you replacing both lofepramine and trimipramine with amitriptyline?
Yes. Lofepramine, being an NRI seems ok with trimipramine as the latter has negligable NRI effects so can be safely prescribed together. But as the amitryptyline DOES have a somewhat more potent NRI effect there should be little need to add an NRI. NRIs are allways helpfull to me as they help keep me alert during the day.
I guess another choice would be mirtazepine but I wouldn't touch it unless I knew I could go over 30mg for a chance for its noradrenalin effects to kick in. Ive been on it before, solo, and even 30mg still wiped me out the rest of the following day. That was after 2 weeks at 30mg & I couldn't take the punishment any longer.
Ills: AvPD, major depression, addictive personality
Regime: 90mg isocarboxazid, 4mg clonazepam, 100mg trimipramine, 105mg lofepramine, 2-3g DLPA, hi-dose b vits